• Citrapak 20 tablets

Expiration date: 09/2024

The composition and form of issue: 

1 tablet contains: acetylsalicylic acid 240 mg, paracetamol 180 mg, caffeine 30 mg, ascorbic acid 50 mg, cocoa 22, 5 mg blistere in 10 PCs., in box 2 blisters.

Pharmacological action:

Inhibits the activity of cyclooxygenase in peripheral tissues and the Central nervous system inhibits biosynthesis of GHGs (acetylsalicylic acid, paracetamol). Increases efficiency, reduces drowsiness and fatigue, has a positive inotropic and chronotropic effects, increases blood pressure in hypotension, increases the permeability of brain barriers (caffeine). Has an antioxidant effect and increases the resistance of the organism (ascorbic acid).

Indications:

Pain syndrome (weak or moderate), headache, dental pain, migraine, neuralgia, algomenorrhea, fever colds.

Contraindications:

Hypersensitivity, erosivno-azwenne shock syndrome in acute phase, gastro-intestinal bleeding a history of liver and kidneys, organic disease of the cardiovascular system (i.e. severe atherosclerosis, hypertension), the deficit glukozo?6-fosfatdegidrogenaza, blood disease, glaucoma, surgical intervention, accompanied by bleeding, children's age (till 6 years).

Application of pregnancy and breast-feeding:

Contraindicated. Nursing mothers at the time of treatment should stop breastfeeding.

Side effects:

A temporary increase in blood pressure, tachycardia, sleep disorders, dizziness, noise in ears, heartburn, nausea, a feeling of heaviness in the epigastrium, disorders of the bone marrow (hematopoiesis), kidney, liver, allergic reactions.

Drug interactions:

Enhances the effect of anticoagulants, corticosteroids, narcotic analgesics and NSAIDs, derivatives, sulfonylureas, methotrexate.

Method of application and dose:

Inside, after eating, squeezed water or milk. Children over 6 years — 1 / 2 tab. 2-3 times/day children over 12 and adults — 1 table. 2-3 times/day with an interval between doses not less than 4 hours the Maximum daily dose — 4 tab. The duration of intake should not exceed: as anaesthetic 5 days, ingesting or 3 days.

Precautions:

Be used with caution in the elderly. Should not be administered to children and teenagers if you experience symptoms of chickenpox or flu because of the possibility of Reye's syndrome. It is not recommended to combine with barbiturates, anticonvulsant drugs, zidovudine, rifampicin, alcohol. Prolonged use requires monitoring of peripheral blood and functional state of the liver.

Citrapak
20
tablets

  • $3.00